# SDR SWAA2021081789920

- Difficulty date: June 4, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS887 - BS947 RBL21 WL171. / REMOVED; AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT ACB BS887-947 RBL21 IAW SRM 51-40-02; SRM 53-70-53-01-2; SRM 51-20-01; DWG 147A7500 AND DWG 147A9409 80641U 13JUN20 (CORROSION OUT OF LIMITS)
